# SDR SWAA2016042651350

- Difficulty date: April 15, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 42,558 hours, 24,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545808
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER CLOSE OUT FRAME CRACKED AT BS 294.5 AT CREASE BEAM ATTACH FASTENERS.  REPAIRED FRAME IAW SRM.
